# SDR WVER0223201500008

- Difficulty date: February 23, 2015
- Submitted: February 23, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 26,629 hours, 22,174 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Elevator
- Component: Elevator
- Component part number: AV6702410026
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN IS BURNED FROM LIGHTNING STRIKE AFT OF RIB 8, 41.5" OTBD FROM INBD END.  DAMAGE IS APPROXIMATELY .5" X .5" X VIOD.
